# SDR AALA201908139011

- Difficulty date: August 12, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 42,716 hours, 20,528 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N0909723
- Condition: Overtemp
- Location: Lavatory
- Part time: 38,903 hours, 9,127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LAVATORY WATER HEATER EXCEEDED NORMAL TEMPERATURE, ECAM MESSAGE DISPLAYED LAVATORY FIRE-SMOKE MESSAGE.  MAINTENANCE REPLACED WATER HEATER PER AMM 38-12-16.
